# SDR IPXA09M56578

- Difficulty date: June 17, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2370502
- Part serial: 48498
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SEQ 257-W4-01 REPAIR DOUBLER NOT CORRELATED TO SRM.  REMOVED EXISTING REPAIR AND ENLARGED EXISTING CUTOUT TO .5R ON RT I/B FLAP LOWER SKIN AT STA XIFH 282.360 - 311.851 AND BELOW YIFH 7.600.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5750-3 4154-A AND EA 011-5753-01-A1893.
